Advertisement

Mathematische Zeitschrift

, Volume 225, Issue 4, pp 685–690 | Cite as

A splitting theorem for Euclidean submanifolds of nonpositive sectional curvature

  • Luis A. Florit

Keywords

Sectional Curvature Splitting Theorem Nonpositive Sectional Curvature Euclidean Submanifolds 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Luis A. Florit
    • 1
  1. 1. IMPA, Estrada Dona Castorina, 110, 22460-320, Rio de Janeiro, RJ, Brazil; e-mail: luis@impa.br BR

Personalised recommendations